# SDR UIEA2018020600189

- Difficulty date: February 8, 2018
- Submitted: February 8, 2018
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 84,779 hours, 18,779 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Nicked
- Location: Nr 2 Engine Fan
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBERS 9, 23, 33 FAN BLADES, LOWER AREA L/E, IN THE NR 2 ENGINE NICKED.  BLENDED THE BLADES IAW MM 72-31-02-308-045-H00, PERFORMED A FLUORESCENT PENTETRATE INSPECTION IAW 70-11-06-232--010-G00,  NO DEFECTS NOTED.
